Sh:776

Bib entry
@article{Sh:776,
 author = {Hyttinen, Tapani and Shelah, Saharon and V{\"a}{\"a}n{\"a}nen, Jouko A.},
 title = {{More on the Ehrenfeucht-Fra\"iss\'e game of length $\omega_1$}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {175},
 number = {1},
 year = {2002},
 pages = {79--96},
 issn = {0016-2736},
 doi = {10.4064/fm175-1-5},
 mrclass = {03C55 (03C45 03C75)},
 mrnumber = {1971240},
 mrreviewer = {O. V. Belegradek},
 doi = {10.4064/fm175-1-5},
 note = {\href{https://arxiv.org/abs/math/0212234}{arXiv: math/0212234}},
 arxiv_number = {math/0212234}
}